# SDR DALA2022051903446

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,422 hours, 29,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 - CORROSION FLOOR BEAM +Y1292 LOCATED BTW FR12 TO FR24 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1292 LOCATED BTW FR12 TO FR24 FWD GALLEY AREA AND FASTENERS AS PER A319 51-72-11.(2239417)
